BibTeX record journals/mp/PronzatoWZ06

download as .bib file

@article{DBLP:journals/mp/PronzatoWZ06,
  author    = {Luc Pronzato and
               Henry P. Wynn and
               Anatoly A. Zhigljavsky},
  title     = {Asymptotic behaviour of a family of gradient algorithms in R\({}^{\mbox{\emph{d}}}\)
               and Hilbert spaces},
  journal   = {Math. Program.},
  volume    = {107},
  number    = {3},
  pages     = {409--438},
  year      = {2006},
  url       = {https://doi.org/10.1007/s10107-005-0602-7},
  doi       = {10.1007/s10107-005-0602-7},
  timestamp = {Sat, 19 Oct 2019 19:53:57 +0200},
  biburl    = {https://dblp.org/rec/journals/mp/PronzatoWZ06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics